X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (2772) 2772
Publication (122) 122
Conference Proceeding (28) 28
Book / eBook (20) 20
Book Chapter (20) 20
Paper (10) 10
Web Resource (4) 4
Dissertation (3) 3
Newspaper Article (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (1892) 1892
mathematics, applied (922) 922
orlicz space (745) 745
orlicz spaces (568) 568
mathematics, general (334) 334
analysis (298) 298
orlicz function (269) 269
operators (242) 242
mathematical analysis (230) 230
46e30 (199) 199
functional analysis (199) 199
mathematical functions (193) 193
inequalities (192) 192
orlicz-sobolev spaces (162) 162
applications of mathematics (145) 145
banach space (139) 139
equations (131) 131
spaces (131) 131
existence (117) 117
mathematical theorems (116) 116
approximation (110) 110
boundedness (106) 106
applied mathematics (103) 103
regularity (103) 103
interpolation (102) 102
convergence (101) 101
algebra (79) 79
elliptic-equations (79) 79
musielak-orlicz function (78) 78
geometry (74) 74
classical analysis and odes (70) 70
nonlinearity (68) 68
mathematical inequalities (67) 67
musielak-orlicz spaces (67) 67
sobolev spaces (66) 66
convexity (65) 65
orlicz-sobolev space (62) 62
46e35 (59) 59
bmo (59) 59
lorentz spaces (59) 59
norms (59) 59
compactness (58) 58
luxemburg norm (58) 58
mathematics - functional analysis (58) 58
embeddings (56) 56
function space (55) 55
variable exponent (53) 53
fourier analysis (52) 52
musielak-orlicz space (52) 52
function spaces (51) 51
partial differential equations (50) 50
42b25 (49) 49
banach-spaces (49) 49
orlicz norm (49) 49
commutators (48) 48
46b20 (47) 47
studies (47) 47
42b35 (46) 46
coefficients (45) 45
continuity (45) 45
theorems (45) 45
integrals (44) 44
statistical convergence (44) 44
computer science (43) 43
inequality (43) 43
lebesgue spaces (41) 41
maximal functions (41) 41
operator theory (41) 41
orlicz–sobolev spaces (41) 41
theorem (41) 41
analytic sequence (40) 40
banach spaces (40) 40
hardy-spaces (40) 40
sobolev space (39) 39
banach-lattices (38) 38
functionals (38) 38
lacunary sequence (38) 38
mathematical models (38) 38
dirichlet problem (37) 37
geometric-properties (37) 37
research (37) 37
boundary-value-problems (36) 36
duality (36) 36
hardy space (36) 36
orlicz sequence space (36) 36
estimates (35) 35
matematik (35) 35
atom (34) 34
mathematical integrals (34) 34
ordinary differential equations (34) 34
analysis of pdes (33) 33
calderon-lozanovskii spaces (33) 33
difference sequence (33) 33
orlicz (33) 33
calculus of variations and optimal control; optimization (32) 32
composition operator (32) 32
hardy-orlicz spaces (32) 32
mathematical sequences (32) 32
maximal function (32) 32
ideal (31) 31
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (2796) 2796
Chinese (45) 45
French (20) 20
German (19) 19
Japanese (12) 12
Russian (3) 3
Spanish (3) 3
Czech (1) 1
Indonesian (1) 1
Korean (1) 1
Polish (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 08/2019, Volume 36, Issue 5, pp. 1431 - 1465
We study a general nonlinear parabolic equation on a Lipschitz bounded domain in RN,{∂tu−divA(t,x,∇u)=f(t,x)inΩT,u(t,x)=0on(0,T)×∂Ω,u(0,x)=u0(x)inΩ, with... 
Musielak–Orlicz spaces | Parabolic problems | Existence of solutions | RENORMALIZED SOLUTIONS | EXISTENCE | MATHEMATICS, APPLIED | NON-NEWTONIAN FLUIDS | INEQUALITIES | BOUNDARY-VALUE-PROBLEMS | BOUNDEDNESS | INTEGRALS | Musielak-Orlicz spaces | REGULARITY | ELLIPTIC-EQUATIONS | FUNCTIONALS | Anisotropy | Mathematics - Analysis of PDEs
Journal Article
2019, ISBN 3030150992, 176
eBook
Journal of Differential Equations, ISSN 0022-0396, 01/2018, Volume 264, Issue 1, pp. 341 - 377
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2019, Volume 267, Issue 2, pp. 1129 - 1166
The paper concerns existence and uniqueness of solutions to a nonlinear parabolic equation with merely integrable data on a Lipschitz bounded domain in RN. Our... 
Parabolic problems | The Musielak–Orlicz spaces | Renormalized solutions | Existence of solutions | INTEGRALS | MATHEMATICS | GLOBAL EXISTENCE | REGULARITY | NONLINEAR ELLIPTIC-EQUATIONS | The Musielak-Orlicz spaces | FUNCTIONALS | ENTROPY | UNIQUENESS | Mathematics - Analysis of PDEs
Journal Article
Applied Mathematics and Computation, ISSN 0096-3003, 04/2015, Volume 256, pp. 37 - 51
Journal Article
Integral Equations and Operator Theory, ISSN 0378-620X, 1/2014, Volume 78, Issue 1, pp. 115 - 150
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2019, Volume 470, Issue 1, pp. 584 - 598
Journal Article
Bulletin des sciences mathematiques, ISSN 0007-4497, 2005, Volume 129, Issue 8, pp. 657 - 700
We consider the Hardy–Littlewood maximal operator M on Musielak–Orlicz Spaces L φ ( R d ) . We give a necessary condition for the continuity of M on L φ ( R d... 
Musielak–Orlicz spaces | Lebesgue spaces with variable exponent | Maximal functions | Musielak-Orlicz spaces | MATHEMATICS, APPLIED | maximal functions | SOBOLEV EMBEDDINGS | L-P(CENTER-DOT) | REGULARITY | HALF-SPACE | INTEGRAL-OPERATORS | LP(.)
Journal Article
Journal Article
Complex Analysis and Operator Theory, ISSN 1661-8254, 2/2017, Volume 11, Issue 2, pp. 261 - 288
Journal Article
Czechoslovak Mathematical Journal, ISSN 0011-4642, 3/2019, Volume 69, Issue 1, pp. 207 - 223
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 12/2015, Volume 269, Issue 12, pp. 4038 - 4048
In this note I present a sufficient condition for the boundedness of the maximal operator on generalized Orlicz spaces. The result includes as special cases... 
Hardy–Littlewood maximal function | Orlicz space | Variable exponent Lebesgue space | Musielak–Orlicz space | Hardy-Littlewood maximal function | Musielak-Orlicz space | MATHEMATICS | INEQUALITIES | REGULARITY | FUNCTIONALS
Journal Article